# SDR AALA20001572

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, L1, L2, AND R1 DOOR ASSIST BOTTLES LOW PRESSURE.  SERVICED BOTTLES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
